MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0545-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during therapy, an intra-aortic balloon (iab) rupture occurred while the patient underwent an operation.The iab was removed after approximately one day of use.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).This event occurred on the japanese market with a transray 34cc iab, which is a significantly similar device to sensation 34cc which is sold in the us.For d4: di number has been used for sensation 34cc or (01)10607567106755, which is sold in the usa.Provided d4 lot number, d4 expiration date, and h4 device manufacture date corresponding to transray device involved in the event, which is not available in usa.The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between catheter and sheath.The maquet sheath was returned covering the catheter tubing.The extender tubing was returned cut.The three-way stopcock and extender tubing was also returned.A fiber optic break was found 18.3 cm from the iab tip.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and extender tubing was performed and a leak was detected on the membrane approximately 1.01 cm from the rear seal measuring 0.025 cm length.The reported problems were most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No non-conformances were found that are considered to be related to the event.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint #(b)(4).

Brand Name
TRANS-RAY 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key20854197
Report Number2248146-2024-0000756
Device Sequence Number8688239
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(17)260914(10)3000332999(11)230914
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2026
Device Model Number0684-00-0545-01
Device Catalogue Number0684-00-0545-01
Device Lot Number3000332999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300/SI215441H2
Patient SexUnknown